BIROn - Birkbeck Institutional Research Online
    Up a level
    Export as [feed] Atom [feed] RSS
    Group by: Item Type | Date | Journal or Publication Title | No Grouping
    Number of items: 2.

    Journal of Approximation Theory

    Hubbert, Simon and Morton, Tanya M. (2004) A Duchon framework for the sphere. Journal of Approximation Theory 129 (1), pp. 28-57. ISSN 0021-9045.

    Hubbert, Simon and Morton, Tanya M. (2004) L_(p)-error estimates for radial basis function interpolation on the sphere. Journal of Approximation Theory 129 (1), pp. 58-77. ISSN 0021-9045.

    This list was generated on Fri Sep 24 04:58:14 2021 BST.